MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7326/0003-4819-100-6-840

Медицинская библиотека · Annals of internal medicine · 1984

Quinidine-induced lupus erythematosus.

West S G, McMahon M, Portanova J P

Клинический случайСтатьяПеревод в очереди

Аннотация

A 60-year-old white man presented with a syndrome of fever, polyarthritis, pleurisy, and lymphopenia, and had a positive antinuclear antibody test (after 5 months of quinidine therapy). Quinidine-induced antinuclear autoantibodies were of the IgM and IgG classes and were directed mainly to nuclear histones, predominantly histones H1 and H2B. Antibodies to native DNA and nonhistone nuclear antigens were not seen during the patient's clinical course. Upon withdrawal of quinidine therapy, the patient had prompt improvement of clinical symptoms followed by a gradual resolution of serologic abnormalities.

Для цитирования: West S G, McMahon M, Portanova J P. Quinidine-induced lupus erythematosus.. Annals of internal medicine. 1984. DOI: 10.7326/0003-4819-100-6-840.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.